Log in | Sarcasm Society
The Sarcasmistblog.sarcasmsociety.comSarcasm SocietySarcasmSociety.comSarcastic SageAn "Advice Column"Sarcastic SinewsSarcasm Society WebcomicSarcastic QuotesCollection of Quotations

Inhaler leaves users breathless

Written by The Sarcasmist on June 15, 2011 - Comments (3)

U.S. and British researchers have released the results of a study which indicate that the use of a particular mist inhaler produced by Pfizer could increase the risk of dying by its users by 52 percent.

The inhaler is used by people with lung diseases including chronic bronchitis and emphysema.

“What we think is going on is that the mist inhaler is delivering a higher concentration of tiotropium than it should be and that may be increasing the risk of death,” said, the leader of the study, Dr. Sonal Singh of Johns Hopkins University School of Medicine.

The results of the study were contested by Pfizer. This is very surprising because drug companies are usually very proactive about taking on responsibility, or taking drugs off the market that may pose a risk to users. Perhaps Pfizer concluded that dying of an overdose of tiotropium is more desirable than asphyxiation due to an obstructive pulmonary disease.

Comments

  1. breathless indeed…lol!

  2. This one is too stupid to even comment on. If Pfizer did in fact represent this statement…then someone would of definitey got in trouble for it.

  3. actually that symbol is not the one for medicine, that’s the Caduceus – herald’s staff, carried by Hermes in Greek mythology.

    the symbol for medicine is the “Rod of Asclepius”

Leave a Reply

Please keep it clean. There really is no need for profanity. I am sure you can get your point across without resorting to cursing.
Please configure your widgets.
More in Health (45 of 109 articles)


Now with less carcinogens. We often worry about big corporations not giving a rat’s patootie about people, but Pfizer has ...